A martingale approach to general Franklin systems
作者: Anna KamontPaul F. X. Müller
作者单位: 1Institute of Mathematics Polish Academy of Sciences Abrahama 18 81-825 Sopot, Poland
2Department of Mathematics J. Kepler University Linz A-4040 Linz, Austria
刊名: Studia Mathematica, 2006, Vol.177 , pp.251-275
来源数据库: Institute of Mathematics Polish Academy of Sciences
DOI: 10.4064/sm177-3-5
原始语种摘要: We prove unconditionality of general Franklin systems in $L^p(X)$, where $X$ is a UMD space and where the general Franklin system corresponds to a quasi-dyadic, weakly regular sequence of knots.
全文获取路径: PDF下载  IMPAS 
分享到:

×
关键词翻译
关键词翻译
  • martingale 弓形拉线
  • general 普遍的
  • approach 
  • systems 系统科学与软件
  • prove 实验
  • dyadic 二重的
  • where 哪里
  • weakly 弱的
  • regular 均匀的
  • sequence 次序